中国科学院力学研究所机构知识库
Advanced  
IMECH-IR  > 力学所知识产出(1956-2008)  > 期刊论文
Title:
Two-Dimensional Kinematic Wave Model of Overland-Flow
Author: Liu QQ(刘青泉); Chen L(陈力); Li JC(李家春); Singh VP
Source: Journal of Hydrology
Issued Date: 2004
Volume: 291, Issue:1-2, Pages:28-41
Abstract: A two-dimensional kinematic wave model was developed for simulating runoff generation and flow concentration on an experimental infiltrating hillslope receiving artificial rainfall. Experimental observations on runoff generation and flow concentration on irregular hillslopes showed that the topography of the slope surface controlled the direction and flow lines of overland flow. The model-simulated results satisfactorily compared with experimental observations. The erosive ability of the concentrated flow was found to mainly depend on the ratio of the width and depth of confluent grooves.; A two-dimensional kinematic wave model was developed for simulating runoff generation and flow concentration on an experimental infiltrating hillslope receiving artificial rainfall. Experimental observations on runoff generation and flow concentration on irregular hillslopes showed that the topography of the slope surface controlled the direction and flow lines of overland flow. The model-simulated results satisfactorily compared with experimental observations. The erosive ability of the concentrated flow was found to mainly depend on the ratio of the width and depth of confluent grooves.
Language: 英语
Indexed Type: SCI ; EI
Corresponding Author: Singh, VP (reprint author), Louisiana State Univ, Dept Civil & Environm Engn, Baton Rouge, LA 70803 USA.
Correspondent Email: cesing@lsu.edu
DOI: 10.1016/j.jhydrol.2003.12.023
DOC Type: Article
WOS Subject: Engineering, Civil ; Geosciences, Multidisciplinary ; Water Resources
WOS Subject Extended: Engineering ; Geology ; Water Resources
WOS Keyword Plus: INFILTRATING SURFACES ; EQUATIONS
WOS ID: WOS:000221147300002
ISSN: 0022-1694
Subject: 力学
Citation statistics:
Content Type: 期刊论文
URI: http://dspace.imech.ac.cn/handle/311007/17545
Appears in Collections:力学所知识产出(1956-2008)_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Two-dimensional kinematic wave model of overland-flow.pdf(435KB)----开放获取--View Download

Recommended Citation:
Liu QQ,Chen L,Li JC,et al. Two-Dimensional Kinematic Wave Model of Overland-Flow[J]. Journal of Hydrology,2004-01-01,291(1-2):28-41.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[刘青泉]'s Articles
[陈力]'s Articles
[李家春]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[刘青泉]‘s Articles
[陈力]‘s Articles
[李家春]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Two-dimensional kinematic wave model of overland-flow.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院力学研究所 - Feedback
Powered by CSpace